# SDR V5MR198Y1

- Difficulty date: September 24, 2001
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N6000C
- Make and model: Cirrus SR20
- Aircraft serial: 1037
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 11799001
- Condition: Elongated
- Location: Nlg
- Part time: 244 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL PANT BRACKETS, QTY2, FOUND WITH ELONGATED MOUNTING HOLES UNDER NORMAL USE.  AIRCRAFT HAS BEEN OPERATED BY A SINGLE INDIVIDUAL WITH MINIMAL TAKEOFFS AND LANDING IN APPROXIMATELY ONE YEARS TIME.  FURTHERMORE, THE MOUNTING HOLES IN THE NEW REPLACEMENT PART ARE APPRECIABLY LARGER THAN THE AN3 BOLT THAT IS SPECIFIED TO SECURE IT TO THE FORK ASSEMBLY.  THE HOLE IS LARGER THANT .1875 OF INCH BUT SMALLER THAN .2500 OF AN INCH.
